Sur les algèbres de Clifford
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 1 (1968) no. 2, p. 271-304
@article{ASENS_1968_4_1_2_271_0,
     author = {Micali, Artibano and Villamayor, Orlando E.},
     title = {Sur les alg\`ebres de Clifford},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 1},
     number = {2},
     year = {1968},
     pages = {271-304},
     doi = {10.24033/asens.1164},
     zbl = {0182.05304},
     mrnumber = {41 \#244},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1968_4_1_2_271_0}
}
Micali, Artibano; Villamayor, Orlando E. Sur les algèbres de Clifford. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 1 (1968) no. 2, pp. 271-304. doi : 10.24033/asens.1164. http://www.numdam.org/item/ASENS_1968_4_1_2_271_0/

[1] M. F. Atiyah, R. Bott et L. Singer, Topology Seminar, Harvard University, Department of Mathematics, Fall, 1962.

[2] M. F. Atiyah, R. Bott et A. Shapiro, Clifford Modules, Topology, vol. 3, Supplément 1, 1964, p. 3-38. | MR 29 #5250 | Zbl 0146.19001

[3] M. Auslander et O. Goldmann, The Brauer group of a commutative ring, Trans. Amer. Math. Soc., vol. 97, 1960, p. 367-409. | MR 22 #12130 | Zbl 0100.26304

[4] N. Bourbaki, Algèbre, chap. 9, Hermann, Paris, 1959. | Zbl 0102.25503

[5] H. Cartan et S. Eilenberg, Homological Algebra, Princeton University Press, Princeton Mathematical Series n° 19, Princeton, 1956. | MR 17,1040e | Zbl 0075.24305

[6] C. T. C. Wall, Graded Brauer groups, J. r. und. a Math., Bd. 213, 1964, p. 187-199. | MR 29 #4771 | Zbl 0125.01904